# SDR UHLA201506010486

- Difficulty date: June 1, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 29,658 hours, 24,607 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Attach Fitting
- Component: Attach Fitting
- Component part number: 14569382609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT AILERON DAMPER ATTACH FITTING, OTBD HAT BUSHING WAS FOUND TO HAVE MIGRATED.  THE FITTING WAS R & R IAW SRM 51-21-06.
